Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 7, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Mar 13, 2006, 6:27 PM EST for Schoharie County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2006, 6:27 PM EST (23:27 UTC)
- Expired
- Mar 13, 2006, 7:15 PM EST
- In force
- 48 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Schoharie County, NY
The radar
The Albany radar (KENX), 31 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 132327
SVRALY
NYC095-140015-
/O.NEW.KALY.SV.W.0007.060313T2327Z-060314T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
627 PM EST MON MAR 13 2006
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK
* UNTIL 715 PM EST
* AT 625 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JEFFERSON...OR ABOUT 12 MILES NORTH OF ROXBURY...AND MOVING
NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BREAKABEEN AND 6 MILES NORTHWEST OF LIVINGSTONVILLE BY 635 PM EST
MIDDLEBURGH BY 640 PM EST
SCHOHARIE BY 645 PM EST
LAT...LON 4251 7467 4272 7429 4271 7427 4272 7417
4265 7417 4256 7424 4250 7423 4238 7448
4238 7450 4243 7462 4248 7468 4250 7469
$$
WASULA/HWJIV2 follow-up statements
000
WWUS51 KALY 132354
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
653 PM EST MON MAR 13 2006
NYC095-140015-
/O.CON.KALY.SV.W.0007.000000T0000Z-060314T0015Z/
SCHOHARIE NY-
653 PM EST MON MAR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EST
FOR NORTHERN SCHOHARIE COUNTY...
AT 649 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MIDDLEBURGH...OR ABOUT 12 MILES EAST OF COBLESKILL...MOVING NORTHEAST
AT 50 MPH.
ANOTHER STRONG TO POSSIBLY SEVERE THUNDERSTORM IS MOVING INTO THE
NORTHWESTERN PORTION OF SCHOHARIE COUNTY AT 650 PM NEAR SHARON
SPRINGS AND LITTLE YORK.
LAT...LON 4282 7466 4272 7429 4271 7427 4272 7417
4265 7417 4256 7424 4259 7425 4258 7446
4257 7448 4256 7458 4264 7466 4261 7456
$$
WASULA/HWJIV/GJM000
WWUS51 KALY 140020
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
719 PM EST MON MAR 13 2006
NYC095-140028-
/O.EXP.KALY.SV.W.0007.000000T0000Z-060314T0015Z/
SCHOHARIE NY-
719 PM EST MON MAR 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCHOHARIE COUNTY
EXPIRED AT 715 PM EST...
STRONG THUNDERSTORMS WITH GUSTS TO 40 MPH CONTINUE TO MOVE ACROSS
THE COUNTY. HOWEVER...THE SEVERE THUNDERSTORM WARNING HAS EXPIRED
WITH POSSIBLE GUSTS TO 60 MPH.
LAT...LON 4282 7466 4272 7429 4271 7427 4272 7417
4265 7417 4256 7424 4259 7425 4258 7446
4257 7448 4256 7458 4264 7466 4261 7456
$$
WASULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 4:10 PM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 13, 4:10 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
410 PM EST MON MAR 13 2006
.SYNOPSIS...A STRONG COLD FRONT...LOCATED OVER THE EASTERN OHIO
VALLEY...WILL MOVE EAST AND CROSS OUR REGION AROUND DAYBREAK.
SHOWERS AND EVEN SOME THUNDERSTORMS WILL PRECEDE THE FRONT. BEHIND
THE FRONT ON TUESDAY...IT WILL TURN WINDY WITH TEMPERATURES
EVENTUALLY DROPPING TO BELOW NORMAL READINGS. LOOK FOR BLUSTERY
WEATHER TO CONTINUE INTO WEDNESDAY AND THURSDAY ALONG WITH SOME LAKE
EFFECT SNOW IN OUR WESTERN AREAS.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...THE WARM
FRONT...LIFTING NORTH OF THE MOHAWK RIVER...HAS BEEN THE FOCUS OF
TRAINING SHOWERS AND EVEN A FEW EMBEDDED THUNDERSTORMS EARLIER
TODAY. VERY LITTLE RAIN HAS FALLEN TO THE SOUTH OF THE LINE. THOSE
SHOWERS ARE PUSHING FURTHER NORTHEAST AS THE WARM FRONT CONTINUE TO
LIFT NORTHWARD. MEANWHILE...THE MUCH MORE FORMIDABLE LINE OF SHOWERS
AND THUNDERSTORMS...WHICH HAD WEAKEN A TAD DURING THE DAY...LOOKS TO
BE STRENGTHENING A LITTLE BIT NOW AS IT MOVES INTO VERY UNSEASONABLY
WARM AIR ACROSS PA. THIS LINE WILL HAVE TO BE CLOSELY MONITORED.
WHILE WE WILL LOOSE ANY HEATING OF THE DAY...A VERY STRONG H2.5
JET WITH WINDS WELL OVER 100 KTS WILL MOVE RIGHT AHEAD OF THE COLD
FRONT. OUR AREA GETS INTO THE LF AREA OF ENHANCED DIVERGENCE. LOW
LEVEL WINDS AT H8 MAX AT AROUND 40 KTS...NOT THAT IMPRESSIVE.
POSITIVE SBCAPES ON THE NAM ARE NOT PROGGED TO GET INTO ARE AREA
UNTIL THE COLD FRONT PASSES. HOWEVER THE SHOWALTER INDEX DOES GO
SLIGHTLY NEGATIVE FROM ABOUT KALB SOUTH. PERHAPS THE ELEMENT THAT
INITIALLY GRABBED MY ATTENTION...IS THE HELICITY...HAS REACHED OVER
700/S EARLIER TODAY...WILL STILL BE GOING STRONG THROUGH MUCH OF THE
NIGHT. WHILE THE SURFACE BASED INSTABILITY IS NIL...THESE TYPES OF
ENVIRONMENTS CAN IN VERY RARE CASES...PRODUCE AN ISOLATED LOW TOP
SUPERCELL OR TWO. GIVEN THE HISTORY OF THE SYSTEM...AND GIVEN
GENERATED CONVECTION IN EVENLY LESS FAVORABLE ENVIRONMENTS FROM LAST
MONTH...WE WILL CONTINUE THE IDEA OF CHANCE/SCATTERED THUNDER
TONIGHT...ESPECIALLY AFTER MIDNIGHT. THE BIGGEST THREAT OF THE
STORMS (AND RIGHT NOW IT LOOKS LOW) IS SOME STRONG GUSTY WINDS AND
LARGE HAIL. FOR NOW...THE CHANCE OF ANY THING UNUSUAL IS LOW ENOUGH
TO PRECLUDE IN THE WORDING.
AS FAR AS TEMPS GO...WILL ACTUALLY RAISE THEM A BIT THROUGH THE
EVENING...THEN WENT WITH THE WARMER MET SOLUTIONS FOR THE EVENTUAL
LOWS. THESE VALUES MIGHT STILL BE A BIT TOO LOW.
AS THE COLD FRONT SWEEPS ACROSS THE REGION VERY EARLY TUESDAY...ANY
SHOWERS WILL GRADUALLY SUBSIDE AS INITIALLY...STRONG DOWNWARD MOTION
TAKES PLACE. STRONG SUBSIDENCE AND A MARCH SUN WILL WORK AGAINST THE
IMPRESSIVE COLD AIR ADVECTION...WHICH WILL DROP H8 TEMPS FROM
AROUND 10C EARLY...TO AS LOW -10C BY DAYS END THE COLD WILL
EVENTUALLY WIN OUT. HAVE MY HIGH TEMPS DURING THE MORNING...WITH
READINGS SLOWLY FALLING OFF THEREAFTER. IT WILL BE WINDY. NAM BUFKIT
INDICATED POTENTIAL WIND GUSTS TO NEAR 50 KTS AS THE SFC-H8 LAPSE
RATE INCREASES TO OVER 14C...MIXING AIR DOWN FROM THAT LEVEL. THE
GFS WAS NOT AS HIGH AS THE NAM. COULD VERY WELL BE A WIND ADVISORY
SITUATION. GIVEN THE SLIGHT THREAT TONIGHT FROM DAMAGING STORMS...WE
DECIDED TO HOLD ANY WIND ADVISORIES WITH THIS PACKAGE. THIS WAS THE
CONSENSUS FROM NEIGHBORING OFFICES AS WELL.
AS THE COLDER AIR POURS IN OVER THE LAKE WATERS...YES...WE WILL
LIKELY SEE SOME LAKE EFFECT SNOW...DESPITE BEING IN THE MIDDLE OF
MARCH. HAVE INCLUDE SNOW SHOWER CHANCES LATER ON TUESDAY INTO
WEDNESDAY. COULD BE A PROLONGED EVENT WITH SOME CYCLONIC FLOW TO
AID THE LIFT. HOWEVER...NOT READY TO THINK LAKE EFFECT ADVISORY
YET. IT DOES APPEAR THAT THE SUBSIDENCE LEVEL WILL DROP SOMEWHAT
LATER TUESDAY NIGHT INTO WEDNESDAY WHICH WOULD BE A MITIGATING
AFFECT.
WENT CLOSE TO MAV NOS FROM TUESDAY NIGHT THROUGH THURSDAY.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...THE COLD LOOKS TO CONTINUE AS
A WEAK -NAO SETS UP...DESPITE THE PNA REMAINING NEUTRAL AT BEST.
SYNOPTICALLY...A LARGE POLAR VORTEX LOOKS TO TAKE UP SHOP ACROSS THE
CANADIAN MARITIMES AND REMAIN IN PLACE FOR AWHILE. THE CONFLUENT
FLOW AROUND THIS FEATURE MIGHT STEER YET ANOTHER POTENTIAL SNOWSTORM
JUST TO OUR SOUTH AGAIN ON FRIDAY. THIS INDEED HAS THE THEME OF THIS
WINTER...AT LEAST REGARDING SOUTHERN JETSTREAM SYSTEMS. FOR
NOW...WENT WITH A CHANCE OF SNOW IN OUR SOUTHERN ZONES...AND A
SLIGHT ONE FURTHER NORTH. BEHIND WHATEVER STORM TAKES PLACE (OR
DOESNT) IT LOOKS LIKE EVEN COLDER PURE ARCTIC AIR WILL BLEED SOUTH
AND BRING TEMPS MORE TYPICAL OF MID FEB...THAN MID MARCH FOR THE
UPCOMING WEEKEND.
&&
.AVIATION...A WARM FRONT CONTINUES TO LIFT NORTH OF ALY AT 18Z. OVER
RUNNING RAINFALL WITH EMBEDDED ISOLATED CONVECTION CONTINUES OVER
NRN NY. CONDITIONS WILL MAINLY BE IN THE IFR/MVFR RANGE WITH
ISOLATED LIFR LEVELS THE REST OF THE AFTERNOON INTO THE OVERNIGHT
HOURS FROM KALB NORTH TO KGFL. SOUTH OF KALB CONDITIONS WILL BE VFR
PRIOR TO 02Z BEFORE CONVECTION AHEAD OF A COLD FRONT MOVES IN
BETWEEN 03Z AND 09Z. THE WINDS WILL BE SOUTH AT 5 TO 15 KNOTS AND
WE HAVE OPTED TO PUT SOME LOW-LEVEL WIND SHEAR IN PRIOR 00Z-05Z. WE
HAVE OPTED TO USE CBS AND VCTS GROUPS AT THIS POINT IN THE TAFS AT
ALL SITES IN THE 03Z TO 07Z TIME FRAME. LATER TAF ISSUANCES CAN
ADDRESS THIS MORE. WE ARE CONCERNED ABOUT POTENTIAL LINES OF
CONVECTION FORMING. THE FRONT CLEARS ERN NY AND WRN NEW ENGLAND BY
12Z TUE. BRISK WEST WINDS OF 12-20 KTS WITH HIGHER GUSTS AND
CONDITIONS IMPROVING TO VFR LEVELS WILL OVER THE REGION BETWEEN
12-18Z.
&&
.HYDROLOGY...THE MAIN CONCERN AREA FOR HYDRO ISSUES WILL BE THE
MOHAWK RIVER VALLEY NORTH AND EAST THROUGH THE ADIRONDACK REGION
INTO SOUTHERN VERMONT. AFTER MUCH PERUSAL BY OUR SERVICE
HYDROLOGIST...WE HAVE DECIDED TO ISSUE A FFA FOR THIS AREA. RAINFALL
ON THE ORDER OF A HALF AN INCH TO AN INCH AND A QUARTER HAS OCCURRED
ASSOCIATED WITH THE WARM FRONT AND MORE WILL LIKELY FALL. SNOWMELT
IS STILL AN ISSUE FOR MUCH OF THE REGION (ESPECIALLY THE
ADIRONDACKS). SHOWERS AND THUNDERSTORMS AHEAD OF AN APPROACHING COLD
FRONT COULD PRODUCE ANOTHER INCH OR SO IN THE WARM AND UNSEASONABLY
HUMID AIR MASS. THE RAINFALL COUPLED WITH SNOW MELT COULD PRODUCE
SOME 2 TO 6 FOOT RISES AT THE GAUGES ALONG THE
BLACK...MOHAWK...SACANDAGA AND UPPER HUDSON RIVER BASINS. BANKFULL
RISES (OR EVEN HIGHER) ARE POSSIBLE AT A FEW LOCATIONS WITH SOME
SMALL STREAM FLOODING POSSIBLE. LOCATIONS FROM ALY AND SOUTH AND
EAST MAY RECEIVE A HALF AN INCH TO AN INCH AND A HALF. THERE IS
LITTLE OR NO SNOW PACK AND IT HAS BEEN DRY OF LATE. THEREFORE NO
HYDRO PROBLEMS ARE ANTICIPATED IN THESE AREAS. COLDER AIR WILL SWEEP
BACK INTO THE REGION LATER TOMORROW...WITH LAKE EFFECT SNOW FALL THE
MAIN PTYPE THROUGH MIDWEEK. RIVER FLOWS WILL START TO RECEDE WITH
UNSEASONABLY COLD AIR PERSISTING INTO WEEKEND.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...FLOOD WATCH FOR NYZ032-033-038>043-082>084 FROM 7 PM MONDAY TO
6 PM TUESDAY.
VT...FLOOD WATCH FOR VTZ013>015 FROM 7 PM MONDAY TO 6 PM TUESDAY.
&&
SYNOPSIS...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...WASULA
HYDROLOGY...WASULAHazardous weather outlook, Mar 13, 4:58 PM EST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 458 PM EST MON MAR 13 2006 CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-141200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 458 PM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AND OVERNIGHT AHEAD OF A STRONG COLD FRONT ACROSS EASTERN NEW YORK AS WELL AS ADJACENT WESTERN NEW ENGLAND. WHILE THE VAST MAJORITY OF ANY THUNDERSTORMS ARE EXPECTED TO BE NON- SEVERE...THERE IS AN OUTSIDE CHANCE THAT ONE OR TWO CELLS COULD BECOME SEVERE AND INCLUDE WIND GUSTS TO 60 MPH AND NICKEL SIZE HAIL. ANY THUNDERSTORM WILL CONTINUE TO MOVE ABOUT 40 MPH FROM A WEST SOUTHWEST DIRECTION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IT WILL BE QUITE WINDY BEHIND THE COLD FRONT ON TUESDAY AND WEDNESDAY. WIND GUSTS ARE FORECAST TO REACH NEAR 45 MPH EACH OF THE THESE DAYS. IF THEY ARE FORECAST TO BE ANY STRONGER...A WIND ADVISORY MIGHT BE NEEDED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NYZ032-033-038>043-082>084-VTZ013>015-141200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 458 PM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT A FLOOD WATCH HAS BEEN ISSUED FOR THE SOUTHERN ADIRONDACKS...UPPER HUDSON VALLEY AND SOUTHERN VERMONT. PLEASE REFER TO OUR FLOOD WATCH FOR FURTHER DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT AS WELL WITH ONE OR TWO OF THEM POSSIBLY REACHING SEVERE LIMITS WITH WIND GUSTS UP TO 60 MPH AND NICKEL SIZE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY T WILL BE QUITE WINDY BEHIND THE COLD FRONT ON TUESDAY AND WEDNESDAY. WIND GUSTS ARE FORECAST TO REACH NEAR 45 MPH EACH OF THE THESE DAYS. IF THEY ARE FORECAST TO BE ANY STRONGER...A WIND ADVISORY MIGHT BE NEEDED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MIGHT BE NEEDED. PLEASE REPORT ANY FLOODING OR BANKFUL TO THE NATIONAL WEATHER SERVICE VIA NYSPIN...INTERNET OR TELEPHONE.
In the hours before
Special weather statement, Mar 13, 12:31 PM EST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1231 PM EST MON MAR 13 2006 NYZ054-VTZ013>015-131815- EASTERN RENSSELAER NY-BENNINGTON VT-EASTERN WINDHAM VT- WESTERN WINDHAM VT- 1231 PM EST MON MAR 13 2006 ...A STRONG THUNDERSTORM IN IN NORTHERN RENSSELAER COUNTY MOVING BENNINGTON AND WINDHAM COUNTIES... AT 1227 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING THIS STORM WAS LOCATED NEAR GRAFTON...OR ABOUT 7 MILES SOUTHWEST OF HOOSICK FALLS...AND MOVING EAST AT 50 MPH. THE THUNDERSTORM WILL BE NEAR... BENNINGTON BY 1240 PM EST WILMINGTON BY 1250 PM EST NEWFANE BY 100 PM EST PUTNEY AND BRATTLEBORO BY 105 PM EST TAW
Special weather statement, Mar 13, 12:31 PM EST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ALBANY NY 1231 PM EST MON MAR 13 2006 NYZ054-VTZ013>015-131815- EASTERN RENSSELAER NY-BENNINGTON VT-EASTERN WINDHAM VT- WESTERN WINDHAM VT- 1231 PM EST MON MAR 13 2006 ...A STRONG THUNDERSTORM IN NORTHERN RENSSELAER COUNTY MOVING INTO BENNINGTON AND WINDHAM COUNTIES... AT 1227 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR GRAFTON...OR ABOUT 7 MILES SOUTHWEST OF HOOSICK FALLS...AND MOVING EAST AT 50 MPH. THE THUNDERSTORM WILL BE NEAR... BENNINGTON BY 1240 PM EST WILMINGTON BY 1250 PM EST NEWFANE BY 100 PM EST PUTNEY AND BRATTLEBORO BY 105 PM EST TAW
Special weather statement, Mar 13, 6:18 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 618 PM EST MON MAR 13 2006 NYZ047-051-132345- WESTERN ALBANY NY-SCHOHARIE NY- 618 PM EST MON MAR 13 2006 ...A STRONG THUNDERSTORM MOVING INTO SCHOHARIE AND WESTERN ALBANY COUNTIES... AT 615 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED 8 MILES SOUTH OF JEFFERSON...OR ABOUT 8 MILES NORTHWEST OF ROXBURY...AND MOVING NORTHEAST AT 50 MPH. THE THUNDERSTORM WILL BE NEAR... NORTH BLENHEIM...BREAKABEEN AND GILBOA BY 630 PM EST LIVINGSTONVILLE...MIDDLEBURGH AND 7 MILES NORTHWEST OF PRESTON HOLLOW BY 640 PM EST BERNE AND 7 MILES NORTHWEST OF WESTERLO BY 645 PM EST RAINFALL AMOUNTS WILL RANGE FROM A QUARTER OF AN INCH TO A HALF AN INCH FROM THE THUNDERSTORM. WASULA
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.